Lower bound theorem for normal pseudomanifolds

Bagchi, Bhaskar ; Datta, Basudeb (2008) Lower bound theorem for normal pseudomanifolds Expositiones Mathematicae, 26 (4). pp. 327-351. ISSN 0723-0869

PDF - Publisher Version

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S07230...

Related URL: http://dx.doi.org/10.1016/j.exmath.2008.06.002


In this paper we present a self-contained combinatorial proof of the lower bound theorem for normal pseudomanifolds, including a treatment of the cases of equality in this theorem. We also discuss McMullen and Walkup's generalized lower bound conjecture for triangulated spheres in the context of the lower bound theorem. Finally, we pose a new lower bound conjecture for non-simply connected triangulated manifolds.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Stacked Spheres; Lower Bound Theorem; Triangulated Manifolds; Pseudomanifolds
ID Code:987
Deposited On:25 Sep 2010 06:33
Last Modified:16 May 2016 12:09

Repository Staff Only: item control page